JOURNAL BROWSE
Search
Advanced SearchSearch Tips
RING ENDOMORPHISMS WITH THE REVERSIBLE CONDITION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
RING ENDOMORPHISMS WITH THE REVERSIBLE CONDITION
Baser, Muhittin; Kaynarca, Fatma; Kwak, Tai-Keun;
  PDF(new window)
 Abstract
P. M. Cohn called a ring R reversible if whenever ab
 Keywords
ring endomorphism;reduced ring;reversible ring;trivial extension;classical right quotient ring;
 Language
English
 Cited by
 References
1.
E. P. Armendariz, A note on extensions of Baer and P.P.-rings, J. Austral. Math. Soc. 18 (1974), 470–473. crossref(new window)

2.
D. D. Anderson and V. Camillo, Semigroups and rings whose zero products commute, Comm. Algebra 27 (1999), no. 6, 2847–2852. crossref(new window)

3.
M. Ba¸ser, C. Y. Hong, and T. K. Kwak, On extended reversible rings, Algebra Colloq. 16 (2009), no. 1, 37–48. crossref(new window)

4.
M. Ba¸ser, T. K. Kwak, and Y. Lee, The McCoy condition on skew polynomial rings, Comm. Algebra 37 (2009), no. 11, 4026–4037. crossref(new window)

5.
P. M. Cohn, Reversible rings, Bull. London Math. Soc. 31 (1999), no. 6, 641–648. crossref(new window)

6.
J. M. Habeb, A note on zero commutative and duo rings, Math. J. Okayama Univ. 32 (1990), 73–76.

7.
C. Y. Hong, N. K. Kim, and T. K. Kwak, Ore extensions of Baer and p.p.-rings, J. Pure Appl. Algebra 151 (2000), no. 3, 215–226. crossref(new window)

8.
C. Y. Hong, N. K. Kim, and T. K. Kwak, On skew Armendariz rings, Comm. Algebra 31 (2003), no. 1, 103–122. crossref(new window)

9.
C. Y. Hong, T. K. Kwak, and S. T. Rizvi, Extensions of generalized Armendariz rings, Algebra Colloq. 13 (2006), no. 2, 253–266. crossref(new window)

10.
D. A. Jordan, Bijective extensions of injective ring endomorphisms, J. London Math. Soc. (2) 25 (1982), no. 3, 435–448. crossref(new window)

11.
N. K. Kim and Y. Lee, Armendariz rings and reduced rings, J. Algebra 223 (2000), no. 2, 477–488. crossref(new window)

12.
N. K. Kim and Y. Lee, Extensions of reversible rings, J. Pure Appl. Algebra 185 (2003), no. 1-3, 207–223. crossref(new window)

13.
J. Krempa, Some examples of reduced rings, Algebra Colloq. 3 (1996), no. 4, 289–300.

14.
J. Lambek, On the representation of modules by sheaves of factor modules, Canad. Math. Bull. 14 (1971), 359–368. crossref(new window)

15.
T. K. Lee and Y. Q. Zhou, Armendariz and reduced rings, Comm. Algebra 32 (2004), no. 6, 2287–2299. crossref(new window)

16.
J. C. McConnell and J. C. Robson, Noncommutative Noetherian Rings, John Wiley & Sons Ltd., 1987.

17.
L. Motais de Narbonne, Anneaux semi-commutatifs et uniseriels; anneaux dont les ideaux principaux sont idempotents, Proceedings of the 106th National Congress of Learned Societies (Perpignan, 1981), 71–73, Bib. Nat., Paris, 1982.

18.
A. R. Nasr-Isfahani and A. Moussavi, Ore extensions of skew Armendariz rings, Comm. Algebra 36 (2008), no. 2, 508–522. crossref(new window)

19.
P. P. Nielsen, Semi-commutativity and the McCoy condition, J. Algebra 298 (2006), no. 1, 134–141. crossref(new window)

20.
M. B. Rege and S. Chhawchharia, Armendariz rings, Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), no. 1, 14–17. crossref(new window)

21.
G. Y. Shin, Prime ideals and sheaf representation of a pseudo symmetric ring, Trans. Amer. Math. Soc. 184 (1973), 43–60. crossref(new window)